# SDR CALA2023040300964

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 40,321 hours, 5,006 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: 8ES28500304
- Condition: Defective
- Location: Overhead
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

10 MI FROM LANDING A  STRONG ODOR ENTERED THE FLT DECK. FOUND ODOR TO BE IN FLIGHT DECK ONLY. REMOVED SEVEAL OVERHEAD PANELS FOUND POWER CONTROL UNIT CANBUS2 OVERHEAD, BAD. PART LOCATED ON OVERHEAD PANEL FAR RIGHT TOP. PART NEEDED M&E 78-2441-9-9001
